# SDR SWIA201229323

- Difficulty date: January 18, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 28,306 hours, 39,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT ROW 9 IS OUT.  (FLT 5632)  RELAMPED EMERGENCY LIGHT.
